Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on topological $ {\rm hom}$-functors


Author: J. M. Harvey
Journal: Proc. Amer. Math. Soc. 85 (1982), 517-519
MSC: Primary 18A22; Secondary 54B30
MathSciNet review: 660594
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note establishes internal criteria on a category $ C$ and a separator $ \Sigma $ in $ C$ which characterize the condition that the $ \Sigma $-induced covariant hom-functor $ {h_\Sigma }:C \to $ Set is (epi, mono-source)-topological.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18A22, 54B30

Retrieve articles in all journals with MSC: 18A22, 54B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0660594-7
Keywords: (Epi, mono-source)-topological, factorization (of sources), (co)limits
Article copyright: © Copyright 1982 American Mathematical Society